MAUDE Adverse Event Report: COVIDIEN MEDI-TRACE CADENCE

COVIDIEN MEDI-TRACE CADENCE
Model Number 22660PC
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Submit date: 3/24/2017.An investigation is currently under way; upon completion the results will be forwarded.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports gel pulls off and is removed from pad when plastic backing is removed.
 
Additional Manufacturer Narrative
A complaint sample was received in the form of 1 defib electrodes and one pouch from the customer.The pouch indicated production lot number 611345x.Upon visual inspection of the electrodes gel delamination from the substrate was observed along the edge of one of electrodes in one location for each of the sets.The other electrode pad within each set had no delamination.The degree of delamination was evaluated on the complaint sample per manual single directional peel requirements in the quality lab as part of the investigation.The degree of gel separation/delamination was determined as follows: one electrode pad had delamination at 6.1% and the other was 0%.The delamination did extend into the silver printed area, however it did not include conductive mat area.All of the gel delamination was within 45% maximum hydrogel separation from the adult electrode criteria.Four (4) production retains were reviewed as well.None of the production retains exhibited delamination.The results of the testing, pictures of returned sample showing the condition of the electrodes and the delamination observed are attached.A picture of the customer returned sample is attached along with a copy of the test results for the customer return sample and production retains.If information is provided in the future, a supplemental report will be issued.

Brand Name
MEDI-TRACE CADENCE
Manufacturer (Section D)
COVIDIEN
2 ludlow park dr
chicopee MA 01022 1318
MDR Report Key6432801
Report Number1219103-2017-05004
Device Sequence Number11138709
Product Code DRO
UDI-Device Identifier20884521140919
UDI-Public20884521140919
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2018
Device Model Number22660PC
Device Catalogue Number22660PC
Device Lot Number611345X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by Manufacturer02/24/2017
Initial Report FDA Received Date03/24/2017
Supplement Report FDA Received Date11/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1